arrow
Volume 35, Issue 2
Hermite-Hadamard Type Inequalities for Operator $h$-Preinvex Functions

Tieyan Lian & Wei Tang

Commun. Math. Res., 35 (2019), pp. 180-192.

Published online: 2019-12

Export citation
  • Abstract

Operator $h$-preinvex functions are introduced and a refinement of Hermite-Hadamard type inequalities for such functions is established. Results proved in this paper are more general and some known results are special cases.

  • Keywords

Hermite-Hadamard's integral inequality, operator $h$-preinvex function, operator beta-preinvex function

  • AMS Subject Headings

47A99, 47A63

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address

liantieyan@sust.edu.cn (Tieyan Lian)

  • BibTex
  • RIS
  • TXT
@Article{CMR-35-180, author = {Tieyan and Lian and liantieyan@sust.edu.cn and 5955 and College of Arts and Sciences, Shaanxi University of Science and Technology, Xi’an, 710021 and Tieyan Lian and Wei and Tang and and 5956 and College of Electrical and Information Engineering, Shaanxi University of Science and Technology, Xi’an, 710021 and Wei Tang}, title = {Hermite-Hadamard Type Inequalities for Operator $h$-Preinvex Functions}, journal = {Communications in Mathematical Research }, year = {2019}, volume = {35}, number = {2}, pages = {180--192}, abstract = {

Operator $h$-preinvex functions are introduced and a refinement of Hermite-Hadamard type inequalities for such functions is established. Results proved in this paper are more general and some known results are special cases.

}, issn = {2707-8523}, doi = {https://doi.org/10.13447/j.1674-5647.2019.02.08}, url = {http://global-sci.org/intro/article_detail/cmr/13492.html} }
TY - JOUR T1 - Hermite-Hadamard Type Inequalities for Operator $h$-Preinvex Functions AU - Lian , Tieyan AU - Tang , Wei JO - Communications in Mathematical Research VL - 2 SP - 180 EP - 192 PY - 2019 DA - 2019/12 SN - 35 DO - http://doi.org/10.13447/j.1674-5647.2019.02.08 UR - https://global-sci.org/intro/article_detail/cmr/13492.html KW - Hermite-Hadamard's integral inequality, operator $h$-preinvex function, operator beta-preinvex function AB -

Operator $h$-preinvex functions are introduced and a refinement of Hermite-Hadamard type inequalities for such functions is established. Results proved in this paper are more general and some known results are special cases.

Tie-yan Lian & Wei Tang. (2019). Hermite-Hadamard Type Inequalities for Operator $h$-Preinvex Functions. Communications in Mathematical Research . 35 (2). 180-192. doi:10.13447/j.1674-5647.2019.02.08
Copy to clipboard
The citation has been copied to your clipboard